# SDR CALA2015042093609

- Difficulty date: April 14, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

G5 GALLEY LT WALL MOUNTED & FWD WALL MOUNTED EEL FOUND INOPERATIVE.  G5 GALLEY LT WALL MOUNTED EEL & FWD WALL MOUNTED EEL CABLES & LT REPLACED.  EMER LT TEST CARRIED OUT & FOUND NORMAL IAW 33-51-12 REV 173.
